# SDR CALA2025051504700

- Difficulty date: May 9, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,462 hours, 31,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348004121102
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS OF 1.062" AND 0.218" OF LENGTH AT RH SIDE AFT PASSENGER/C REW DOOR CUTOUT UPPER CORNER RADIUS ABOVE STR 8 AND FR 68 WEB JO INT TO DOOR FRAME. GEN BY V947494 ON HAECO LCQ NR 9292561 / 3456 1 ACCOMPLISHED INTERIM RPR AT RH FR68 STRG 8R FR WEB STIFFNER AND FASTENERS HOLES IAW ECRA 5341-01481 PART1.1. DIP CREATED TO ACCOMPLISH A PERMANENT RPR AT RH FR68 STRG8R FR WEB STIFFINER AND FASTENER HOLES PER PART 3 OF THE LATEST REV OF ECRA 5341-01481 ON OR BEFORE 02-NOV-25. IAW ECRA 5341-01481 PART1.2.   OK TO CARRY CRACKS OF 1.062" AND 0.218" OF LENGTH AT RH SIDE AFT PASSENGER/C REW DOOR CUTOUT UPPER CORNER RADIUS ABOVE STR 8 AND FR 68 WEB JO INT TO DOOR FRAME INTERM REPAIR TO ACCOMPLISH A PERMANENT REPAIR AT RH FR68 STGR8R FRAME WEB STIFFENER AND FASTENER HOLES PER PART 3 OF THE LATEST REVISION OF ECRA 5341-01481 ON OR BEFORE 02-NOV-25. TOMC-APPROVAL FROM SC1ELBYC COMMENT IN REF TO ECRA 5341-01481
